Probability

[1] Almost sure multifractal spectrum of Schramm–Loewner evolution

Ewain Gwynne University of Chicago Jason Miller University of Cambridge Xin Sun University of Pennsylvania

Probability mathscidoc:2104.28002

Duke Math. J., 167, (6), 2018.4
[ Download ] [ 2021-04-13 05:31:51 uploaded by xinsun ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multipoint distribution of periodic TASEP

Jinho Baik University of Michigan Zhipeng Liu University of Kansas

Probability mathscidoc:2104.28001

J. Amer. Math. Soc., 32, 609-674, 2019
[ Download ] [ 2021-04-12 04:51:21 uploaded by zhipengliu ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Platform modelling and scheduling game with multiple intelligent cloud-computing pools for big data

Wanyang Dai Nanjing University

Dynamical Systems Optimization and Control Probability Statistics Theory and Methods,Data Analysis mathscidoc:2104.11001

MATHEMATICAL AND COMPUTER MODELLING OF DYNAMICAL SYSTEMS, 24, (5), 506-552, 2018.9
[ Download ] [ 2021-04-08 09:55:02 uploaded by WanyangDai ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A Unified System of FB-SDEs with Levy Jumps and Double Completely-S Skew Reflections

Wanyang Dai Nanjing University

Dynamical Systems Information Theory Probability mathscidoc:2103.11004

Communications in Mathematical Sciences, 16, (3), 659-704, 2018.4
[ Download ] [ 2021-03-31 10:21:49 uploaded by WanyangDai ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hopf-Cole transformation via generalized Schrodinger bridge problem

Flavien Leger UCLA Wuchen Li UCLA

Differential Geometry Dynamical Systems Information Theory Probability mathscidoc:2004.10001

arXiv:1901.09051, 2019.1
[ Download ] [ 2020-04-27 01:56:06 uploaded by lwc2017 ] [ 182 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The novel classes of finite dimensional filters with non-maximal rank estimation algebra on state dimension four and rank of one

Wenhui Dong Department of Mathematical Sciences, Tsinghua University Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University; Yau Mathematical Sciences Center, Tsinghua University Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University

Optimization and Control Probability mathscidoc:2004.27001

[ Download ] [ 2020-04-25 06:26:57 uploaded by Wenwen ] [ 157 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Hypergeometric SLE: conformal Markov characterization and applications

Hao Wu Yau Mathematical Science Center

Probability mathscidoc:2003.28001

Comm. Math. Phys. , 374, 433-484
[ Download ] [ 2020-03-07 14:54:49 uploaded by haowu ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Comparison of moments of Rademacher chaoses

Paata Ivanisvili Princeton University & University of California at Irvine Tomasz Tkocz Carnegie Mellon University

Probability mathscidoc:1912.43032

Arkiv for Matematik, 57, (1), 121-128, 2018
[ Download ] [ 2019-12-04 13:35:29 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved